# SDR SIMA201130709

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 23,031 hours, 20,517 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Liner
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2777 THE CREW REPORTED THAT AFTER TAKEOFF THE FLIGHT ATTENDANT REPORTED A STRONG ODOR COMING FROM THE AREA AROUND THE MAIN CABIN DOOR.  NO SMOKE WAS NOTED.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ODOR TO COME FROM MAIN DOOR LINER.  CLEANED MAIN DOOR LINER AND SURROUNDING INTERIOR LINING IAW AMM 25-00-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
